Follow
Stanislawa Kanas
Stanislawa Kanas
Institut of Mathematics, Rzeszow University
Verified email at ur.edu.pl
Title
Cited by
Cited by
Year
Conic regions and k-uniform convexity
S Kanas, A Wisniowska
Journal of computational and applied mathematics 105 (1-2), 327-336, 1999
5141999
Conic domains and starlike functions
S Kanas, A Wisniowska
Revue Roumaine de Mathématiques Pures et Appliquées 45 (4), 647-658, 2000
3842000
Linear operators associated with k-uniformly convex functions
S Kanas, HM Srivastava
Integral Transforms and Special Functions 9 (2), 121-132, 2000
2312000
Some class of analytic functions related to conic domains
S Kanas, D Răducanu
Mathematica slovaca 64 (5), 1183-1196, 2014
1882014
Metric Spaces1
S Kanas, A Lecko, M Startek
1141990
Conic regions k-uniform convexity, II
S Kanas, A Wiśniowska
Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka, 65-78, 1998
961998
Coefficient estimates in subclasses of the Carathéodory class related to conical domains.
S Kanas
Acta Mathematica Universitatis Comenianae. New Series 74 (2), 149-161, 2005
802005
Uniformly starlike and convex functions and other related classes of univalent functions
S Kanas, F Ronning
Ann. Univ. Mariae Curie-Sklodowska Section A 53, 95-105, 1999
801999
Techniques of the differential subordination for domains bounded by conic sections
S Kanas
International Journal of Mathematics and Mathematical Sciences 2003 (38 …, 2003
782003
Fekete–Szegö problem for starlike and convex functions of complex order
S Kanas, HE Darwish
Applied Mathematics Letters 23 (7), 777-782, 2010
592010
An unified approach to the Fekete–Szegö problem
S Kanas
Applied Mathematics and Computation 218 (17), 8453-8461, 2012
582012
SUBCLASSES OF-UNIFORMLY CONVEX AND STARLIKE FUNCTIONS DEFINED BY GENERALIZED DERIVATIVE, II
S Kanas, T Yaguchi
462001
On conformal representations of the interior of an ellipse
S Kanas, T Sugawa
ANNALES-ACADEMIAE SCIENTIARUM FENNICAE MATHEMATICA 31 (2), 329, 2006
422006
Fekete-Szegö inequalities for quasi-subordination functions classes of complex order
R El-Ashwah, S Kanas
Kyungpook Mathematical Journal 55 (3), 679-688, 2015
372015
An unified approach to second Hankel determinant of bi-subordinate functions
S Kanas, E Analouei Adegani, A Zireh
Mediterranean Journal of Mathematics 14 (6), 1-12, 2017
342017
On the Fekete-Szegö problem and the domain of convexity for a certain class of univalent functions
S Kanas, A Lecko
Folia Sci. Univ. Tech. Resov 73, 49-57, 1990
271990
Alternative characterization of the class k-UCV and related classes of univalent functions
S Kanas
Serdica Mathematical Journal 25 (4), 341p-350p, 1999
261999
Subordinations for domains bounded by conic sections
S Kanas
Bulletin of the Belgian Mathematical Society-Simon Stevin 15 (4), 589-598, 2008
252008
Norm of pre-Schwarzian derivative for the class of k-uniformly convex and k-starlike functions
S Kanas
Applied mathematics and computation 215 (6), 2275-2282, 2009
242009
Subclasses of k-uniformly convex and starlike functions defined by generalized derivative, II
S Kanas, T Yaguchi
Publications de l'Institut Mathématique 69 (89), 91-100, 2001
242001
The system can't perform the operation now. Try again later.
Articles 1–20